# SDR DALA13002866307

- Difficulty date: December 23, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED OPEN HOLE HFEC ON NR 3 LT MAIN ENTRY DOORWAY, UPPER AFT CORNER,  FASTENER HOLES FOUND ONE CRACK ON SKIN 17TH HOLE OF 1ST ROW FROM BELOW DOUBLER AREA CLASSIFIED AS "MEDIUM" AS MARKED.  NR 3 LT MAIN ENTRY DOORWAY UPPER AFT CORNER FASTENER HOLES 01EA CRACK ON SKIN 17TH HOLE OF 1ST ROW FROM BELOW DOUBLER AREA REPAIRED IAW PRI 509723-14 REV 0,1,3,5 DATED 11 JAN 2013 21:37. PRI 509723-14 REV 0,1,3,5 COMPARED WITH ERA 509723-14AD REV O, FOUND IN COMPLIANCE.
